Search
for
Sort by
Research 961–990 of 1000+
- Alopecia areata
- Dermatological adverse events with taxane chemotherapy
- A randomized trial of minoxidil in chemotherapy-induced alopecia
- Drug-Induced Skin, Nail and Hair Disorders
- The human hair: from anatomy to physiology
- Combined autologous platelet-rich plasma with microneedling verses microneedling with distilled water in the treatment of atrophic acne scars: a concurrent split-face study
- Skin biopsy
- Cutaneous reactions to recombinant cytokine therapy
- Alopecia Areata: a Comprehensive Review of Pathogenesis and Management
- Delivery and targeting of nanoparticles into hair follicles
- Male Pattern Alopecia A Histopathologic and Histochemical Study
- Cutaneous reactions to chemotherapeutic drugs and targeted therapy for cancer
- Dermatoses of Pregnancy - Clues to Diagnosis, Fetal Risk and Therapy
- Ritlecitinib: First Approval
- Lichen Planopilaris and Frontal Fibrosing Alopecia as Model Epithelial Stem Cell Diseases
- Management of Hair Loss
- Traditional Uses and Pharmacologically Active Constituents of Dendrobium Plants for Dermatological Disorders: A Review
- Eosinophils in fibrous tracts and near hair bulbs: A helpful diagnostic feature of alopecia areata
- The Role of Micronutrients in Alopecia Areata: A Review
- Frontal Fibrosing Alopecia: An Update on Pathogenesis, Diagnosis, and Treatment
- Comparison of cutaneous manifestations in chronic kidney disease with or without dialysis
- Traction alopecia: the root of the problem
- Skin Manifestations in Primary Immunodeficient Children
- A comparison of vertical versus transverse sections in the evaluation of alopecia biopsy specimens
- Stem cell markers (cytokeratin 15, CD34 and nestin) in primary scarring and nonscarring alopecia
- Assessing diagnostic skill in dermatology: A comparison between general practitioners and dermatologists
- An Overview of Alopecias
- Histologic features of alopecia areata other than peribulbar lymphocytic infiltrates
- Hair Loss Pattern due to Chemotherapy-Induced Anagen Effluvium: A Cross-Sectional Observation
- Drug-induced acne